# SDR SWAA2020081006583

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR; EMERGENCY LIGHT LENS DAMAGED.   REMOVED AND REPLACED L1 ENTRY DOOR EMERGENCY LENS LIGHT AS PER REF B737 AMM 33-51-01-960-801.
